# SDR DALA2021110406806

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 79,347 hours, 24,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 GATE ARRIVAL, DR 1L FELT RESISTANCE FROM ARMED TO DISARMED, HANDLE IS NOT FULL RIGHT DISARMED. CORRECTIVE ACTION: INSPECTED ARMING HANDLE & GIRT BAR STRIKE PLATES. NO OBSTRUCTIONS, ARMS & DISARMS REF. B757 AMM 52-11. (8352542)
